Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION ROOT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 762

  • Page / 31
Export

Selection :

  • and

EQUATIONS RESOLUBLES A L'AIDE DES RADICAUX ET DES ZEROS DES POLYNOMES DU 6EME DEGREZENNAYI MOHAMMED.1980; ; FRA; DA. 1980; 54 P.; 30 CM; TH. 3E CYCLE: MATH. PURES, ALGEBRE/PARIS 6/1980Thesis

A NOTE ON KING'S METHOD F FOR FINDING A BRACKETED ROOTPOPOVSKI DB.1982; COMPUTING (WIEN); ISSN 0010-485X; AUT; DA. 1982; VOL. 29; NO 4; PP. 355-359; ABS. GER; BIBL. 8 REF.Article

A HEURISTIC FOR ROOT ISOLATION.JONES B.1977; INTERNATION. J. NUMER. METHODS ENGNG; U.S.A.; DA. 1977; VOL. 11; NO 3; PP. 598-603; BIBL. 4 REF.Article

SUR DES EQUATIONS A COEFFICIENTS ALEATOIRESSTANASILA T.1976; BUL. INST. POLITEH. "GHEORGHE GHEORGHIU-DEF" BUCURESTI; ROMAN.; DA. 1976; VOL. 38; NO 2; PP. 11-14; ABS. ANGL.; BIBL. 4 REF.Article

NOTE ON A GLOBAL HOMOTOPYPERCELL P.1980; NUMER. FUNCT. ANAL. OPTIM.; USA; DA. 1980; VOL. 2; NO 1; PP. 99-106; BIBL. 5 REF.Article

GEOMETRICALLY ISOLATED NONISOLATED SOLUTIONS AND THEIR APPROXIMATIONKELLER HB.1981; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1981; VOL. 18; NO 5; PP. 822-838; BIBL. 12 REF.Article

GEOMETRICALLY ISOLATED/NON ISOLATED SOLUTIONS AND THEIR APPROXIMATIONKELLER HB.1980; RAPP. RECH., I.N.R.I.A.; FRA; DA. 1980; NO 22; 28 P.; H.T. 3; ABS. FRESerial Issue

ROOT ISOLATION USING FUNCTION VALUESJONES B; WALLER WG; FELDMAN A et al.1978; B.I.T.; DNK; DA. 1978; VOL. 18; NO 3; PP. 311-319; BIBL. 4 REF.Article

HIGH ORDER SEARCH METHODS FOR SOLVING EQUATIONS.MIRANKER WL.sdIN: ANAL. CONTROLE SYST. SEMIN.; ROCQUENCOURT; 1975; LE CHESNAY; INST. RECH. INF. AUTOM.; DA. S.D.; PP. 203-215; BIBL. 3 REF.Conference Paper

CONSTRUCTION DU LIEU DES RACINES AVEC UN PAS VARIABLE SUIVANT UN PARAMETRE VARIABLERYBIN AI.1980; IZVEST. VYSSH. UCHEBN. ZAVED., RADIOELEKTRON.; UKR; DA. 1980; VOL. 23; NO 6; PP. 36-44; BIBL. 6 REF.Article

SUR LA CONVERGENCE DU PROCESSUS DE ROBBINS-MONRO VERS LA RACINE D'UNE FONCTION DE REGRESSION INFERIEUREMENTDOLZHENKOV PA; KRASULINA TP.1982; VESTNIK LENINGRADSKOGO UNIVERSITETA; ISSN 502456; SUN; DA. 1982; NO 13; PP. 24-26; ABS. ENG; BIBL. 3 REF.Article

SUR LA QUESTION DE LA LOCALISATION DES RACINES D'UN POLYNOME ALGEBRIQUE A COEFFICIENTS REELSBERMAN DL.1982; IZV. VYSS. UCEBN. ZAVED., MAT.; ISSN 0021-3446; SUN; DA. 1982; NO 7; PP. 70-74; BIBL. 6 REF.Article

INTERPOLATION STATISTIQUEMENT OPTIMALE PAR DES POLYNOMESVINOGRADOV VN; GAJ EV; RABOTNOV NS et al.1981; Z. VYCISL. MAT. MAT. FIZ.; ISSN 0044-4669; SUN; DA. 1981; VOL. 21; NO 6; PP. 1577-1579; BIBL. 2 REF.Article

ON A CLASS W (K,S; CIJ) OF POLYNOMIAL SETS. ISHEFFER IM.1980; S.I.A.M. J. MATH. ANAL.; USA; DA. 1980; VOL. 11; NO 2; PP. 228-241; BIBL. 4 REF.Article

ON SOME MODIFICATIONS OF A THIRD ORDER METHOD FOR SOLVING EQUATIONSMILOVANOVIC GV; PETKOVIC MS.1980; PUBL. ELEKTROTEH. FAK., UNIV. BEOGR., SER.: MAT. FIZ.; ISSN 0522-8441; YUG; DA. 1980 PUBL. 1981; NO 678-715; PP. 63-67; ABS. CRO; BIBL. 3 REF.Article

ON THE DETERMINATION OF THE ROOTS OF POLYNOMIALSBECKER M; HAUGER W.1980; MECH. RES. COMMUN.; ISSN 0093-6413; USA; DA. 1980; VOL. 7; NO 4; PP. 247-252; BIBL. 5 REF.Article

OPTIMAL PARTITIONING OF NEWTON'S METHOD FOR CALCULATING ROOTSMEINARDUS G; TAYLOR GD.1980; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1980; VOL. 35; NO 152; PP. 1221-1230; BIBL. 18 REF.Article

ON AN ITERATIVE METHOD FOR THE SIMULTANEOUS DETERMINATION OF TWO ADJACENT ROOTS OF EQUATION F( X )=0PETKOVIC MS.1979; UNIV. BEOGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; YUG; DA. 1979; NO 634-677; PP. 82-88; BIBL. 2 REF.Article

POLYNOMIAL ROOT CLUSTERINGBICKART TA; JURY EI.1979; J. FRANKLIN INST.; USA; DA. 1979; VOL. 308; NO 5; PP. 487-496; BIBL. 10 REF.Article

ROOTS OF THE DISPERSION EQUATION OF A WARM DRIFTING PLASMAFIALA V; BLAHAK F.1979; CZECHOSL. J. PHYS.; CSK; DA. 1979; VOL. 29; NO 5; PP. 589-590; BIBL. 2 REF.Article

THE NUMERICAL STABILITY OF SIMULTANEOUS ITERATIONS VIA SQUARE-ROOTINGGARGANTINI I.1979; COMPUTERS MATH. APPL.; GBR; DA. 1979; VOL. 5; NO 1; PP. 25-31; BIBL. 6 REF.Article

ZEROS OF CROSS PRODUCTS OF SOLUTIONS FOR SECOND-ORDER EQUATIONSSHERMAN TL.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 72; NO 2; PP. 587-594; BIBL. 4 REF.Article

ENCORE A PROPOS DES RACINES DES POLYNOMES D'EULERSOBOLEV SL.1979; DOKL. AKAD. NAUK S.S.S.R.; SUN; DA. 1979; VOL. 245; NO 4; PP. 801-804; BIBL. 2 REF.Article

REGULARITE DES RACINES DE POLYNOMES DEPENDANT DES PARAMETRESBRONSHTEJN MD.1979; SIBIR. MAT. ZH.; SUN; DA. 1979; VOL. 20; NO 3; PP. 493-501; BIBL. 4 REF.Article

ON THE SOLUTION OF CERTAIN ALGEBRAIC EQUATIONS.BURNISTON EE; SIEWERT CE.1978; J. COMPUT. APPL. MATH.; BELG.; DA. 1978; VOL. 4; NO 1; PP. 37-39; BIBL. 4 REF.Article

  • Page / 31